UPM Institutional Repository

Multi pursuer differential game of optimal approach with integral constraints on controls of players


Citation

Ibragimov, Gafurjan and Abd Rasid, Norshakila and Kuchkarov, Atamurat Shamuratovich and Ismail, Fudziah (2015) Multi pursuer differential game of optimal approach with integral constraints on controls of players. Taiwanese Journal of Mathematics, 19 (3). pp. 963-976. ISSN 1027-5487; ESSN: 2224-6851

Abstract

We study a differential game of optimal approach of finite or countable number of pursuers with one evader in the Hilbert space l2. On control functions of the players integral constraints are imposed. Such constraints arise in modeling the constraint on energy. The duration of the game θ is fixed. The payoff functional is the greatest lower bound of distances between the pursuers and evader when the game is terminated. The pursuers try to minimize the payoff functional, and the evader tries to maximize it. In this paper, we find formula for the value of the game and construct explicitly optimal strategies of the players. Important point to note is that the energy resource of any pursuer needs not be greater than that of the evader.


Download File

[img]
Preview
PDF (Abstract)
Multi pursuer differential game of optimal approach with integral constraints on controls of players.pdf

Download (47kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Mathematical Society of the Republic of China (Taiwan)
Keywords: Control; Differential game; Integral constraint; Strategy; The value of the game
Depositing User: Nabilah Mustapa
Date Deposited: 01 Aug 2017 08:55
Last Modified: 01 Aug 2017 08:55
URI: http://psasir.upm.edu.my/id/eprint/56547
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item